Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What could be the cause of itching on the inner side of the penis after washing it post intercourse ?

Hi, I am 25 yrs old male, and married, after intercource I do wash my penis completly but the inner side of penis gets wet with some itchy fluid and it last for a day also, it ends by evening and again in the night if i have sex the same thing ....Pls let me know what shoud i do and what is the reason.
Asked On : Tue, 23 Aug 2011
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi Sagar,

Welcome to HCM.
By inner side I presume you mean between foreskin and head of the penis.
Most likely it must be semen which is being discharged after you wash your penis.
If it does not cause any other problem, ignore it, otherwise consult an urologist, who wil have to examine the area and if it is due to bacterial or fungal infection, he will treat you accordingly.
Wish you all the best.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor